Dirichlet-type problems for an elliptic system of equations that is generated by the Cauchy–Riemann operator
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 355-357
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a19,
author = {K. M. Rasulov},
title = {Dirichlet-type problems for an elliptic system of equations that is generated by the {Cauchy{\textendash}Riemann} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {355--357},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a19/}
}
TY - JOUR AU - K. M. Rasulov TI - Dirichlet-type problems for an elliptic system of equations that is generated by the Cauchy–Riemann operator JO - Differencialʹnye uravneniâ PY - 1992 SP - 355 EP - 357 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a19/ LA - ru ID - DE_1992_28_2_a19 ER -
K. M. Rasulov. Dirichlet-type problems for an elliptic system of equations that is generated by the Cauchy–Riemann operator. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 355-357. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a19/